# SDR SWAA2022081123576

- Difficulty date: June 28, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER FLOOR INTERCOSTAL FROM STA 294.5+2 TO STA 294.5+13; WL 208.1; LBL 11. / [01] UPDATED MEASUREMENT TABLE;[02] REMOVED CORROSION IN SEVERAL AREAS ON UPPER SURFACE OF INTERCOSTAL BETWEEN BS 294.5 TO BS 312 LBL 312 IAW SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS IN A 1X1X.012' AREA FROM 0.190' ORIGINAL THICKNESS. IN LIMITS IAW SRM 53-00-04-1A-1  MEASURED WITH DIAL DEPTH GAUGE ATS 401; S/N UNKNOWN; DUE 10/2022;[03] LBL LISTED IN ITEM #2 IS INCORRECT. STATEMENT SHOULD READ B.S. 294.5 TO B.S. 312 LBL 11.;[04] CORRECTED STATEMENT IN ITEM #2;[05] VERIFIED CORRECTIVE ACTIONS #1; #2 AND #3 VERIFIED MEASUREMENT TABLE;[06] OK TO APPLIED CHEMICAL COMVERSION AND PRIMER PER SRM 53-00-52-1A-1 STEP 2B(1)(2);[07] CORRECTIVE STEP #6 IAW SRM 51-20-01-0G-0;[08] CERTIFY ITEM#7;[09] OK TO APPIED PRIMER IN INTERCOSTAL AREA IAW AMM 51-21-72-370-804;[10] CERTIFY ITEM#9;[11] VERIFIED CORRECTIVE ACTION #'S 6;7 AND 9 OK TO APPLY GIVEN;[12] APPLIED CHEMICAL COMVERSION TO FLOOR INTERCOSTAL; IAW SRM 51-20-01-0G-0 AND PRIMER IAW AMM 51-21-72-370-804;[13] VERIFIED CORRECTIVE ACTION #12;[14] CERTIFY
